# SDR DALA2014092305192

- Difficulty date: September 22, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1170
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS  1170 BETWEEN LONGERONS 18 - 21L IN AFT CARGO BAY LEFT UTILITARY TUNNEL.  CORROSION WAS REMOVED AND TREATED IAW SRM 51-10-3, PARS 14, 21 AND 26.  FOUND TO BE OUT LIMITS IAW SRM 53-01, FIG 1.
